# SDR TIM2002F00011

- Difficulty date: January 29, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N216CS
- Make and model: Beech C-99
- Aircraft serial: U216
- Engine: Pwa PT6*
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Circuit Board
- Part number: 993641581
- Condition: Burned
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PN 993641581, A PRINTED CIRCUIT BOARD ASSEMBLY INSTALLED IN A TIME DELAY ASSEMBLY.  THE ASSEMBLY IS PART OF THE HYDRAULIC SYSTEM AND IS IN THE LOW LIQUID LEVEL SENSOR CIRCUIT.  A CHECK OF THE ELECTRICAL SYSTEM FOUND NO DEFECTS IN THE SYSTEM.  THE CAUSE OF THE MELT DOWN OF THE BOARD IS UNKNOWN.
